On the averaging problem for the Laplace equation in a partially
Doklady Akademii Nauk, Tome 333 (1993) no. 4, pp. 424-427
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_333_4_a2,
author = {V. Eger and O. A. Oleinik and A. S. Shamaev},
title = {On the averaging problem for the {Laplace} equation in a partially},
journal = {Doklady Akademii Nauk},
pages = {424--427},
year = {1993},
volume = {333},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_333_4_a2/}
}
V. Eger; O. A. Oleinik; A. S. Shamaev. On the averaging problem for the Laplace equation in a partially. Doklady Akademii Nauk, Tome 333 (1993) no. 4, pp. 424-427. http://geodesic.mathdoc.fr/item/DAN_1993_333_4_a2/